# SDR JJBA20210510039

- Difficulty date: May 10, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 36,151 hours, 22,714 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR UPPER SKIN NEAR I/B SPRING TAB O/B MOUNT HAS TEAR. REPAIRED RH ELEVATOR UPPER SKIN NEAR I/B SPRING TAB O/B MOUNT.
